MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 2 MM X 4 CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET HELICAL NANO 2 MM X 4 CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035452040
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that the coil detached prematurely during the procedure.There were no reported clinical consequences to the patient.
 
Additional Manufacturer Narrative
Product available to stryker ¿ updated.Returned to manufacturer on ¿updated.Device evaluated by mfg ¿updated.The device history record review confirms that the device met all material, assembly and performance specifications.The device was returned without its introducer sheath visual inspection revealed that the coil delivery wire was kinked, likely due to handling.The main coil was found to be kinked and stretched as well.No other anomalies were noted on the device.The physician may have perceived the observed damages (stretch) as detachment and reported it as such; however, no coil detachment was identified on the device.The reported coil premature detachment could not be confirmed during analysis.Functional evaluation could not be performed due to the damage noted to the device.Based on the device analysis, the reported coil premature detachment was not confirmed.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacturing date ¿ added.Expiration date - added.The device history record review confirms that the device met all material, assembly and performance specifications.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.The cause of the reported issue could not be definitively determined.
 
Event or Problem Description

Brand Name
TARGET HELICAL NANO 2 MM X 4 CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6918907
Report Number3008881809-2017-00394
Device Sequence Number13762846
Product Code HCG
UDI-Device Identifier07613252600374
UDI-Public(01)07613252600374(17)190731(10)19208584
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K113412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberM0035452040
Device Catalogue NumberM0035452040
Device Lot Number19208584
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2017
Initial Date Received by Manufacturer 09/12/2017
Supplement Date Received by Manufacturer11/09/2017
12/18/2017
Initial Report FDA Received Date10/05/2017
Supplement Report FDA Received Date12/05/2017
01/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1